`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 34,Number 1,     January 2014

Special issue
on Infinite Dimensional Dynamics and Applications

1

Preface    Pages : i - iii

Yuncheng You

 Abstract       Full Text      Related Articles

2

Global dynamics of boundary droplets    Pages : 1 - 17

Peter W. Bates and Jiayin Jin

 Abstract       References       Full Text      Related Articles

3

On the convergence of statistical solutions of the 3D Navier-Stokes-$\alpha$ model as $\alpha$ vanishes    Pages : 19 - 49

Anne Bronzi and Ricardo Rosa

 Abstract       References       Full Text      Related Articles

4

On differential equations with delay in Banach spaces and attractors for retarded lattice dynamical systems    Pages : 51 - 77

Tomás Caraballo,  Francisco Morillas and José Valero

 Abstract       References       Full Text      Related Articles

5

Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than $1/2$ and random dynamical systems    Pages : 79 - 98

Yong Chen,  Hongjun Gao,  María J. Garrido–Atienza and Björn Schmalfuss

 Abstract       References       Full Text      Related Articles

6

Analysis of a degenerate biofilm model with a nutrient taxis term    Pages : 99 - 119

Hermann J. Eberl,  Messoud A. Efendiev,  Dariusz Wrzosek and Anna Zhigun

 Abstract       References       Full Text      Related Articles

7

Dissipative solutions and the incompressible inviscid limits of the compressible magnetohydrodynamic system in unbounded domains    Pages : 121 - 143

Eduard Feireisl,  Antonin Novotny and Yongzhong Sun

 Abstract       References       Full Text      Related Articles

8

Longtime behavior of nonlocal Cahn-Hilliard equations    Pages : 145 - 179

Ciprian G. Gal and Maurizio Grasselli

 Abstract       References       Full Text      Related Articles

9

Regularity of pullback attractors and attraction in $H^1$ in arbitrarily large finite intervals for 2D Navier-Stokes equations with infinite delay    Pages : 181 - 201

Julia García-Luengo,  Pedro Marín-Rubio and José Real

 Abstract       References       Full Text      Related Articles

10

Pullback attractors for the non-autonomous 2D Navier--Stokes equations for minimally regular forcing    Pages : 203 - 227

Julia García-Luengo,  Pedro Marín-Rubio,  José Real and James C. Robinson

 Abstract       References       Full Text      Related Articles

11

Uniform attractor of the non-autonomous discrete Selkov model    Pages : 229 - 248

Xiaolin Jia,  Caidi Zhao and Juan Cao

 Abstract       References       Full Text      Related Articles

12

Frequency domain conditions for finite-dimensional projectors and determining observations for the set of amenable solutions    Pages : 249 - 267

Sergey Popov and Volker Reitmann

 Abstract       References       Full Text      Related Articles

13

Random attractors for non-autonomous stochastic wave equations with multiplicative noise    Pages : 269 - 300

Bixiang Wang

 Abstract       References       Full Text      Related Articles

14

Random attractors and robustness for stochastic reversible reaction-diffusion systems    Pages : 301 - 333

Yuncheng You

 Abstract       References       Full Text      Related Articles